Facebook Pixel
EmpowHER Guest
ask: 

i am on depo shot why do i bleed during sex?

By Anonymous June 19, 2014 - 8:31pm
 
Rate This

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER. Bleeding during intercourse can be caused by irritation or dryness due to certain medications or hormonal imbalance. You will need to let your doctor know the symptoms you are experiencing. If he feels the Depo shots are causing the bleeding. He might suggest switching to another method of birth control. Hope this was helpful?

Best,

Daisy

June 20, 2014 - 5:08am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!